The three-dimensional generalized Goursat problem for a third-order equation and related general two-dimensional Volterra integral equations of the first kind
Differencialʹnye uravneniâ, Tome 42 (2006) no. 3, pp. 385-394
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_3_a10,
author = {O. M. Dzhokhadze},
title = {The three-dimensional generalized {Goursat} problem for a third-order equation and related general two-dimensional {Volterra} integral equations of the first kind},
journal = {Differencialʹnye uravneni\^a},
pages = {385--394},
year = {2006},
volume = {42},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_3_a10/}
}
TY - JOUR AU - O. M. Dzhokhadze TI - The three-dimensional generalized Goursat problem for a third-order equation and related general two-dimensional Volterra integral equations of the first kind JO - Differencialʹnye uravneniâ PY - 2006 SP - 385 EP - 394 VL - 42 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_3_a10/ LA - ru ID - DE_2006_42_3_a10 ER -
%0 Journal Article %A O. M. Dzhokhadze %T The three-dimensional generalized Goursat problem for a third-order equation and related general two-dimensional Volterra integral equations of the first kind %J Differencialʹnye uravneniâ %D 2006 %P 385-394 %V 42 %N 3 %U http://geodesic.mathdoc.fr/item/DE_2006_42_3_a10/ %G ru %F DE_2006_42_3_a10
O. M. Dzhokhadze. The three-dimensional generalized Goursat problem for a third-order equation and related general two-dimensional Volterra integral equations of the first kind. Differencialʹnye uravneniâ, Tome 42 (2006) no. 3, pp. 385-394. http://geodesic.mathdoc.fr/item/DE_2006_42_3_a10/